# SDR R61A201512040073

- Difficulty date: December 4, 2015
- Submitted: January 31, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85327151
- Condition: Dented
- Location: Zone 100
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK.  MAINTENANCE REPORTED A DENT ON THE RT FUSELAGE SKIN PANEL BETWEEN BS X32.40-X49.50 AND STR 29S-30S.  MAINTENANCE PERFORMED A "MAJOR" REPAIR TO THE RT FUSELAGE SKIN PANEL BETWEEN BS X32.40-X49.50 AND STR 29S-30S IAW RD 8/4-53-7220.  MATERIAL USED FROM PO: E-0034, 2024 T-3 AT .050.
